# SDR AU960199

- Difficulty date: January 11, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172M
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Cable
- Part number: 051010594
- Condition: Corroded
- Location: Flap Sys
- Component: 051010593
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FLAP CABLES PNO 0510105-93 (2OFF) AND PNO 0510105-94 (2OFF)  CORRODED - SUSPECT CAUSED BY POOR PREPARATION PRIOR TO PAINT STRIPPING - SEE MDR 96/0195 FOR ADDITIONAL INFORMATION
